# SDR HEEA073639

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,039 hours
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 209072433101
- Part serial: 0870
- Condition: Corroded
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNON PLUG WAS CORRODED TO CONNECTOR AND WHEN CANNON PLUG WAS REMOVED VALVE CONNECTOR CAME OFF WITH CANNON PLUG.
